MAUDE Adverse Event Report: BARD ACCESS SYSTEMS REFURB, SITE-RITE PREVUE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

BARD ACCESS SYSTEMS REFURB, SITE-RITE PREVUE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 9770090R
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will be evaluated.Results are expected soon.A lot history review (lhr) review is not possible, as the device is manufactured using a unique serial number and not by lot number.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
 
Event or Problem Description
Per biomed: unable to visualize the picc position due to poor image quality.
 
Event or Problem Description
Per biomed: unable to visualize the picc position due to poor image quality.
 
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the device was returned to the service facility for evaluation.During evaluation, the reported issue of poor image quality was unconfirmed.The image was found to be normal as tested on the qc phantom.The root cause of the reported failure is inconclusive as the reported issue could not be reproduced during evaluation.No other functionality issues with the equipment were found during evaluation/servicing.The device was serviced, tested, and returned to the customer.A lot history review (lhr) review is not possible, as the device is manufactured using a unique serial number and not by lot number.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.

Brand Name
REFURB, SITE-RITE PREVUE
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8425918
Report Number3006260740-2019-00585
Device Sequence Number18881577
Product Code IYO
UDI-Device Identifier00801741124938
UDI-Public(01)00801741124938
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K150529
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9770090R
Device Catalogue Number9770090R
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2019
Event Location Hospital
Initial Date Received by Manufacturer 02/22/2019
Supplement Date Received by Manufacturer03/27/2019
Initial Report FDA Received Date03/15/2019
Supplement Report FDA Received Date04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1